# SDR FDEA201510133182

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112N31011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFTER FILL PORT REMOVAL, UPPER SKIN UPPER SURFACE FOUND CORROSION AT OVERWING FILL PORT ADAPTER MATING AREA.  LT WING OVERWING FILL PORT CORROSION REPAIRED IAW EA F-5730-T0320974 P 1.  REPAIR CLASSIFIED AS MINOR.
